zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A modified inexact implicit method for mixed variational inequalities. (English) Zbl 1197.65074
A modified inexact implicit method with a variable parameter is proposed for the solution of mixed variational inequalities. The exactness restriction is much relaxed compared to other known methods and an the parameters are selected adaptively. It is proved that under some mild conditions the method is globally convergent. It reduces in the case of fixed parameter to the method proposed by {\it M. A. Noor} [Appl. Math. Lett. 11, No. 4, 109--113 (1998; Zbl 0941.49005)]. Several numerical test are performed to show the efficiency of the method.

MSC:
65K15Numerical methods for variational inequalities and related problems
49J40Variational methods including variational inequalities
49M37Methods of nonlinear programming type in calculus of variations
WorldCat.org
Full Text: DOI
References:
[1] Stampacchia, G.: Formes bilineaires coercivites sur LES ensembles convexes, C. R. Acad. sci. Paris 258, 4413-4416 (1964) · Zbl 0124.06401
[2] Bnouhachem, A.: A self-adaptive method for solving general mixed variational inequalities, J. math. Anal. appl. 309, 136-150 (2005) · Zbl 1074.49001 · doi:10.1016/j.jmaa.2004.12.023
[3] Bnouhachem, A.: An inexact implicit method for general mixed variatioanl inequalities, J. comput. Appl. math. 200, 377-387 (2007) · Zbl 1115.49027 · doi:10.1016/j.cam.2006.01.005
[4] Brezis, H.: Operateurs maximaux monotone et semigroupes de contractions dans LES espace d’hilbert, (1973)
[5] Ceng, L. C.; Wu, S. Y.; Yao, J. C.: New accuracy criteria for modified approximate proximal point algorithms in Hilbert space, Taiwanese J. Math. 12, 1691-1705 (2008) · Zbl 1215.47061 · http://www.tjm.nsysu.edu.tw/abstract/0810/tjm0810_8.htm
[6] Fukushima, M.: Equivalent differentiable optimization problems and descent methods for asymmetric variational inequality problems, Math. program. 53, 99-110 (1992) · Zbl 0756.90081 · doi:10.1007/BF01585696
[7] Glowinski, R.; Lions, J. L.; Tremoliers, R.: Numerical analysis of variational inequalities, (1981)
[8] Harker, P. T.; Pang, J. S.: A damped-Newton method for the linear complementarity problem, Lect. notes appl. Math. 26, 265-284 (1990) · Zbl 0699.65054
[9] Harker, P. T.; Pang, J. S.: Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications, Math. program. 48, 161-220 (1990) · Zbl 0734.90098 · doi:10.1007/BF01582255
[10] He, B. S.: Inexact implicit methods for monotone general variational inequalities, Math. program. 86, 199-217 (1999) · Zbl 0979.49006 · doi:10.1007/s101070050086
[11] He, B. S.; Liao, L. Z.: Improvement of some projection methods for monotone variational inequalities, J. optim. Theory appl. 112, 111-128 (2002) · Zbl 1025.65036 · doi:10.1023/A:1013096613105
[12] He, B. S.; Yang, H.; Meng, Q.; Han, D. R.: Modified goldstein--levitin--Polyak projection method for asymmetric strongly monotone variational inequalities, J. optim. Theory appl. 112, No. 1, 129-143 (2002) · Zbl 0998.65066 · doi:10.1023/A:1013048729944
[13] He, B. S.; Liao, L. Z.; Wang, S. L.: Self-adaptive operator splitting methods for monotone variational inequalities, Numer. math. 94, 715-737 (2003) · Zbl 1033.65047 · doi:10.1007/s00211-002-0408-y
[14] Lions, J. L.; Stampacchia, G.: Variational inequalities, Comm. pure appl. Math. 20, 493-512 (1967) · Zbl 0152.34601 · doi:10.1002/cpa.3160200302
[15] Marcotee, P.; Dussault, J. P.: A note on a globally convergent Newton method for solving variational inequalities, Oper. res. Lett. 6, 35-42 (1987) · Zbl 0623.65073 · doi:10.1016/0167-6377(87)90007-1
[16] Min, L.; Bnouhachem, A.: A modified inexact operator splitting method for monotone variational inequalities, J. global optim. 41, No. 3, 417-426 (2008) · Zbl 1158.65045 · doi:10.1007/s10898-007-9229-y
[17] Noor, M. A.: General variational inequalities, Appl. math. Lett. 1, 119-121 (1988) · Zbl 0655.49005 · doi:10.1016/0893-9659(88)90054-7
[18] Noor, M. A.: An implicit method for mixed variational inequalities, Appl. math. Lett. 11, 109-113 (1998) · Zbl 0941.49005 · doi:10.1016/S0893-9659(98)00066-4
[19] Noor, M. A.: Pseudomonotone general mixed variational inequalities, Appl. math. Comput. 141, 529-540 (2003) · Zbl 1030.65072 · doi:10.1016/S0096-3003(02)00273-4
[20] Noor, M. A.: Mixed quasi variational inequalities, Appl. math. Comput. 146, 553-578 (2003) · Zbl 1035.65063 · doi:10.1016/S0096-3003(02)00605-7
[21] Noor, M. A.; Noor, K. I.: Self-adaptive projection algorithms for general variational inequalities, Appl. math. Comput. 151, 659-670 (2004) · Zbl 1053.65048 · doi:10.1016/S0096-3003(03)00368-0
[22] Noor, M. A.: Some developments in general variational inequalities, Appl. math. Comput. 152, 199-277 (2004) · Zbl 1134.49304 · doi:10.1016/S0096-3003(03)00558-7
[23] Schaible, S.; Yao, J. C.; Zeng, L. C.: A proximal method for pseudomonotone type variational-like inequalities, Taiwanese J. Math. 10, 497-513 (2006) · Zbl 1116.49004
[24] Solodov, M. V.; Svaiter, B. F.: Error bounds for proximal point subproblems and associated inexact proximal point algorithms, Math. program. Ser. B 88, 371-389 (2000) · Zbl 0963.90064 · doi:10.1007/s101070000175
[25] Solodov, M. V.; Svaiter, B. F.: A unified framework for some inexact proximal point algorithms, Numer. funct. Anal. optim. 22, 1013-1035 (2001) · Zbl 1052.49013 · doi:10.1081/NFA-100108320
[26] Taji, K.; Fukushima, M.; Ibaraki, T.: A globally convergent Newton method for solving strongly monotone variational inequalities, Math. program. 58, 369-383 (1993) · Zbl 0792.49007 · doi:10.1007/BF01581276
[27] Tam, N. N.; Yao, J. C.; Yen, N. D.: On some solution methods for pseudomonotone variational inequalities, J. optim. Theory appl. 138, 253-273 (2008) · Zbl 1302.49015
[28] Verma, R. U.: General system for relaxed cocoercive variational inequalities and projection methods, J. optim. Theory appl. 121, No. 1, 203-210 (2004) · Zbl 1056.49017 · doi:10.1023/B:JOTA.0000026271.19947.05
[29] Wang, S. L.; Yang, H.; He, B. S.: Inexact implicit method with variable parameter for mixed monotone variational inequalities, J. optim. Theory appl. 111, No. 2, 431-443 (2001) · Zbl 1025.49007 · doi:10.1023/A:1011942620208
[30] Zeng, L. C.; Yao, J. C.: Convergence analysis of a modified inexact implicit method for general mixed monotone variational inequalities, Math. methods oper. Res. 62, 211-224 (2005) · Zbl 1109.49011 · doi:10.1007/s00186-005-0019-3
[31] Zeng, L. C.; Yao, J. C.: Strong convergence theorem by an extragradient method for fixed point problems and variational inequality problems, Taiwanese J. Math. 10, 1293-1303 (2006) · Zbl 1110.49013
[32] Zeng, L. C.; Wong, N. C.; Yao, J. C.: On the convergence analysis of modified hybrid steepest-descent methods with variable parameters for variational inequalities, J. optim. Theory appl. 132, 51-69 (2007) · Zbl 1137.47059 · doi:10.1007/s10957-006-9068-x